# SDR ASOA2016060314974

- Difficulty date: June 3, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 22,071 hours, 21,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SUPPORT BEAM, LBL9 HAS EVIDENCE OF CORROSION AT FS409 TO 559.  PRESSURE FLOOR SUPPORT BEAM LBL9 HAS EVIDENCE OF CORROSION AT FS409 TO 559.  CORROSION ON PRESSURE FLOORBEAM SUPPORT REMOVED REF SRM 51-21-06 ON LBL 9.00 FROM FS 409 TO 559.00.  CORROSION ON PRESSURE FLOORBEAM SUPPORT ON LBL 9.0 FROM FS 409 TO 559.00 IS FOUND TO BE OUT OF LIMITS REF SRM 53-31-43 AND 53-51-43.  REMOVED CORROSION ON LBL 9.00 BETWEEN FS 473.15 AND FS 484.00 BY CUTTING THE SECTION IAW REO 601R-53-41-2039, REV P1 2016-06-04.  REMOVED CORROSION AREA BY CUTTING OUT THE FLOORBEAM SECTION ON LBL 9.0 BETWEEN FS 513.0 AND FS 529.0 IAW REO 601R-53-41-2039, P1 2016-06-04.  REPAIR ANGLE -3 AND -5, FILLER -4 AND -6 FABRICATED, DRILLED AND LOCATED REF REO 601R-53-41-2039, REV P2, DATED 2016-06-06.  REPAIR ANGLE -3 AND -5, FILLER -4 AND -6 INSTALLED REF REO 601R-53-41-2039, REV P2, DATED 2016-06-06.  RECEIVED ECTC FROM REO 61R-53-41-2039, REV O, C/W STEPS 3-4.  RECEIVED ECTC FROM REO 601R-53-41-2040, REV O C/W STEPS 3-4.  BLEND OUT AT LBL9 FS 544.0-559.0, FS 439-0-460.0 AND FS 409+112-409+128 PERFORMED REF REO 610R-53-41-2040, REV A DATED 2016-06-06.
